# SDR SWIA202158155

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 31,125 hours, 18,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 636913 : TRANSFERRED FROM CAMP 22790038. 1-OFF DENT WITH GOUGE ON THE FUSELAGE SKIN BETWEEN 43.75% MID SPAR / DATUM - 55.63% AND BETWEEN STR15R-STR17R (DWG MM670-38101, AL 2024-T42, 0.080" NOMINAL / THK, 0.050" AND 0.045" CHEM-MILL POCKET THK AT DAMAGE LOCATION, REF). / THE DAMAGE OVERALL DIMENSIONS ARE 5.75" L X 1.75" W WITH 0.060" MAX DEPTH FOR THE DENT / AND 0.029" MAX DEPTH FOR THE GOUGE.  REPAIR AS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED. ALSO TRASFERRED FROM CP22802369    (FILED CLOSED)    COMPLIED WITH PERMANENT REPAIR TO AFT FUSELAGE SKIN BETWEEN 43.75% MID SPAR DATUM - 55.63% AND BETWEEN STR15R-STR17R, IN REFERENCE TO REO 670-53-71-080 REV Â€“ DATED 2021-05-16, SRM 53-00-01-991-843, TASK CARD 51-900-1002-SKY AND COMPLETED MAJOR REPAIR FORM M-337.
